Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Convergence, summability, and uniqueness of multiple trigonometric series


Authors: J. Marshall Ash and Grant V. Welland
Journal: Bull. Amer. Math. Soc. 77 (1971), 123-127
MSC (1970): Primary 42A92, 42A48, 42A20, 42A24, 40B05; Secondary 40G10, 40A05, 40D15
MathSciNet review: 0275054
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A92, 42A48, 42A20, 42A24, 40B05, 40G10, 40A05, 40D15

Retrieve articles in all journals with MSC (1970): 42A92, 42A48, 42A20, 42A24, 40B05, 40G10, 40A05, 40D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12629-0
PII: S 0002-9904(1971)12629-0



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia